MathSciNet Relay Station
MathSciNet bibliographic data
MR1055981 18E30
Bondal, A. I.; Kapranov, M. M. Framed triangulated categories. (Russian) Mat. Sb. 181 (1990), no. 5, 669--683; translation in Math. USSR-Sb. 70 (1991), no. 1, 93–107
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement